Šil’nikov-hopf bifurcations

Bo Deng, Kunimochi Sakamoto

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1-23
Number of pages23
JournalJournal of Differential Equations
Volume119
Issue number1
DOIs
StatePublished - Jun 1995

Fingerprint

Hopf Bifurcation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Šil’nikov-hopf bifurcations. / Deng, Bo; Sakamoto, Kunimochi.

In: Journal of Differential Equations, Vol. 119, No. 1, 06.1995, p. 1-23.

Research output: Contribution to journalArticle

Deng, Bo ; Sakamoto, Kunimochi. / Šil’nikov-hopf bifurcations. In: Journal of Differential Equations. 1995 ; Vol. 119, No. 1. pp. 1-23.
@article{5ab15799ccc247f997a2407ea947bbc3,
title = "Šil’nikov-hopf bifurcations",
author = "Bo Deng and Kunimochi Sakamoto",
year = "1995",
month = "6",
doi = "10.1006/jdeq.1995.1082",
language = "English (US)",
volume = "119",
pages = "1--23",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Šil’nikov-hopf bifurcations

AU - Deng, Bo

AU - Sakamoto, Kunimochi

PY - 1995/6

Y1 - 1995/6

UR - http://www.scopus.com/inward/record.url?scp=58149362431&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149362431&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1995.1082

DO - 10.1006/jdeq.1995.1082

M3 - Article

AN - SCOPUS:58149362431

VL - 119

SP - 1

EP - 23

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -